# SDR 98ZZZM780

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19289
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 320115
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 643 - PHX-LAX - ENGINE FIRE INDICATION ON CLIMB-OUT NR 2 ENGINE.  SHUT DOWN NR 2 ENGINE, RETURNED TO PHX.  REPAIRED LEAKS AT 8TH STAGE BLEED DUCT AT SECOND CONNECTION AFT OF FIRE WALL AND ENGINE ANTI-ICE VALVE AT 12 O'CLOCK POSITION.  (M)
